Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Dramatic reduction in triglyceride, cholesterol & Glucose levels. When should I discontinue it ?

Around 15 days back I done my lipid test. At that time , triglyceride level was 1056 mg/ld, had sugar post meal of 335 / 228 mg/ld fasting & ldl/ HDL ratio of 8.2 with a overall cholesterol of 274 mg/ ld. I did consult doctor & he done my ECG , Stress & Echo test. He advised me one pill of gluconorm & Rozavel -f on daily basis. Since then I am on low carb diet & doing regular exercise Today -.I have again done blood / urine test after gap of 15 days. The sugar ( fasting) is 5.77 mmol/L, overall cholesterol is 2.65 mmol/L & triglyceride is 0.80 mmol/L. Doctor advised me that everything is normal. My ECG is also normal. Don t you think the reduction is dramatic ? Can I now stop medication ? If not- when should I discontinue it in future?
Asked On : Thu, 28 Jul 2011
Answers:  2 Views:  203
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response
welcome to health care magic
yes every thing is normal now ,plz dont discontinue medicine suddenly your doctor only tell you when and how to do that gradually.yes you can say it is dramatically but you needed all that .PLEASE consult your doctor for routine check up to maintain all levels and try to concentrate healthy diet .
take care
Answered: Thu, 28 Jul 2011
General & Family Physician Dr. Anand Babu M's  Response
Hi welcome to Healthcaremagic

Hi Rahul..,The above report of the Lipid profile is within normal limit..,
you must continue the Anti lipids drugs and anti diabetic drugs...
repeat the test once again after a month and if it is normal then you can taper and stop the anti lipid drugs but drugs for DM you must continue for life time....
Hope I have answered your question..

Answered: Thu, 28 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor